Diarrhea after vaccination of DTP and poliomyelitis in a child, vomiting, temperature, loose stools

Any vaccination is difficult to tolerate by a small child, as his body is under great strain. The reason for this is the restructuring of the immunity of the baby. Most often, the side effects resulting from this necessary procedure are diarrhea, fever and vomiting.

The liquid stool that occurs after inoculation is often single and does not require special therapy. The cause of an intestinal disorder in this case is the sensitivity and instability of the digestive organs of the crumbs. First of all, it is due to the fact that the vaccine contains microorganisms that can adversely affect the gastrointestinal mucosa.

Diarrhea from vaccination should not cause concern if it completely stops after taking Bifidumbacterin or similar drugs. But if the diarrhea caused by the vaccine lasts more than a day and has a green stain or feces, an urgent call for a doctor is necessary. In this case, the diarrhea that occurred after the introduced vaccine is accompanied by a worsening of the general condition, as well as a decrease in appetite due to loss of stomach ability to digest food.

Diarrhea after DPT

Pertussis, tetanus, diphtheria. These 3 terrible childhood ailments are far in the past, but still rare episodes of the disease are recorded in our time. And, although their cases are rare, they do not exclude the possible development of the epidemic. To save babies from this, they are administered a special adsorbed vaccine. After DTP, a loose stool in a child is noted very often. In addition to diarrhea, there are other side effects of vaccination, which are not pathologies.

The second most frequent reaction is the temperature increase, since the DTP vaccine is the most pyrogenic. But since each child perceives the introduction of a minimum amount of pathogenic bacteria in different ways, and its increase can range from 37.5 ° C to more than 38.6 ° C.Diarrhea and temperature after vaccination affect the general condition of the child.

Diarrhea and vomiting after DTP vaccination may be during the day only once. But vomiting must appear only in the first few hours. In the event that they occur after a few days, you need to see a doctor, because in this case, this reaction of the body indicates the development of a completely different disease, not associated with the vaccine.

Diarrhea after vaccination against poliomyelitis

This no less ancient disease is also dangerous with its consequences. Until now, science does not know any special medicines that help in the fight against the virus that causes this pathology, which develops in the nasopharynx or the intestinal mucosa of the baby. Only a timely vaccination against polio can protect the crumbs. But after it may, but not always, there are such negative reactions of the child's organism as diarrhea and vomiting. Vaccination is carried out in 2 ways:

  • Live vaccine containing weakened viruses. It is performed by the oral route, by instilling a certain number of drops into the baby's mouth. After this form of vaccination, diarrhea almost always develops, but it can be short and does not cause any problems. The liquid stool in this case lasts no more than 1-2 days;
  • Inactivated vaccine injected through an injection and consisting of killed wild microorganisms causing the disease. Vaccination, which is introduced into the baby's body in this way, never leads to infection with poliomyelitis. But after it also such negative reactions as diarrhea and some weakness in the baby are possible.

But to be afraid of occurrence of possible complications from carrying out of vaccination, and to cancel the given necessary procedure it is not necessary. In this case, there is a risk of leaving the crumbs without protection before the terrible diseases.

  • Share